| Model Number |
3000 |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Software version: (b)(4).
Event or Problem Description
It was reported that high impedance and eos-yes end of life message was unexpectedly seen upon interrogation.The high impedance and eos-yes condition resolved when systems diagnostics were performed on the generator the diagnostics showed that the generator was functioning within normal limits.Upon data review, it was determined that some response packets of data received from the generator via the wand were duplicated and/or received out of sequence compared to the prior command packets from the programmer.This resulted in the software incorrectly calculating several values that were received to display.Note that the actual data programmed into the generator was correct and the issue resolved upon re-interrogation.No further relevant information has been received to date.